# SDR AALA2019101869007

- Difficulty date: October 15, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 37,322 hours, 13,260 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4L AND 4R DOOR SHOWED "CHECK DOOR PRESSURE" ON CIDS PANEL. MAINTENANCE SERVICED 4L (SEE AALA201910169008) AND 4R DOOR DAMPER TO PROPER PRESSURE PER AMM 52-10-00.
